MathSciNet Relay Station
MathSciNet bibliographic data
MR1450488 11G05 (14G05)
David, Sinnou Points de petite hauteur sur les courbes elliptiques. (French) [Points of small height on elliptic curves] J. Number Theory 64 (1997), no. 1, 104–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement